International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 3 | Views: 69 | Weekly Hits: ⮙2 | Monthly Hits: ⮙2

Research Paper | Mathematics | India | Volume 12 Issue 3, March 2023


The Existence Theorem for Optimal Control with Non-Standard Cost Functional and Analysis

Praveen Kumar [56]


Abstract: The existence theorem for optimal control system has been obtained for a general non-standard cost functional of fraction type. As an application of our result we can derive an existence theorem for optimal control given by M.B. Subramanyam for a cost functional, which has been given in the fractional form I.e ratio of two given integral cost functionals.


Keywords: Optimization, Control theory, Regularity, Functionals


Edition: Volume 12 Issue 3, March 2023,


Pages: 527 - 530


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top